# SDR FDEA2019123160658

- Difficulty date: March 16, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 71,258 hours, 17,031 cycles
- Engine: Ge CF680C2D1F
- Engine time: 652 hours, 196 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Control Unit
- Part number: 3500920
- Condition: Malfunctioned
- Location: Engine Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PDIS  618     30-20  7669     16MAR19  MCI  OPEN  U  PREVIOUS WRITEUP FOR "ENG 2 A-ICE DISAG", SHOULD  HAVE BEEN "ENG 2 A-ICE OFF". THE DISAG LIGHT ON THE  ENG 2 ANTI-ICE SWITCH ILLUMINATED AS A RESULT OF  THE "OFF" ACTION DUE TO THE AIRCRAFT DETECTING A  LEAK IN THE ENGINE 2 ANTI-ICE DUCT. SINCE THE MEL  ACTION WIRED THE ANTI-ICE VALVE OPEN, THERE WAS NO  WAY FOR THE AIRCRAFT TO PROTECT ITSELF. AFTER  DISCUSSING WITH MOCC & GOCC, THE DECISION WAS MADE  TO SHUTDOWN #2 ENGINE (WINDMILL FOR 25 MINUTES,  AFTER 10 MINUTES AT IDLE) AND DIVERT TO KMCI.            REMOVED AND REPLACED THE #2 ENGINE ANTI-ICE DUCT                                  BURST DETECTION UNIT REFERENCE BOEING MD-11 AMM                                   30-22-10-4.  FUNCTIONAL TEST OF THE #2 ENGINE COWL                                ANTI-ICE MANIFOLD FAILURE SENSING ELEMENT REFERENCE                               BOEING MD-11 AMM 30-22-11-720-801 GOOD.
